RADICALS OF SUBMODULES IN MODULES


YEŞİLOT G.

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.47, no.4, pp.445-447, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.1556/sscmath.2009.1149
  • Title of Journal : STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
  • Page Numbers: pp.445-447

Abstract

The radical rad N of a submodule N of a module M is defined as the intersection of all prime submodules containing N. In this paper, we show that if the ideals (N : M) and (L : M) are comaximal then the equality rad (N boolean AND L) = rad N boolean AND rad L holds. We also discuss some properties of finitely generated R-modules.